I have some minor bruising on my cheek and forehead from my silicone microdroplet injections. How can I reduce or get rid of them? Warm compresses? Ice pack? How long does bruising from these injections typically last?
Bruises After Silicone Microdroplet Injections
Doctor Answers (4)
How to Handle Bruising Post Silicone Treatment
Bruising is a potential side effect with any treatment involving needle injections. Not even the best physicians are perfect and avoid bruising 100% of the time. Silicone injections are a huge part of my practice and we deal with occasional bruising. When I am doing the treatment in the office, as soon as I see more brisk bleeding that could later lead to a bruise, we apply intense pressure with either a gauze or a q-tip directly to the spot.
After the treatment, we also always have all patients hold pressure with gauze for 5-10 minutes. I believe immediate pressure in the office is the best way to prevent or minimize bruising. Bruising, when occuring, lasts anywhere from 3 to 7 days depending on the individual. I honestly do not believe warm compresses or ice packs at home (as it is too late really) make much of a difference.
However, it cannot hurt and some patients find it soothing. But again, the key is applying and holding pressure in the office. Some of our patients believe Arnica helps, however I am not convinced it really makes a diffrerence. Hope this helps!
Bruises Be Gone
Ice packs--great idea, use it on and off for the first 24 hours.
Arnica montana--take this orally, next time start the day before
Vitamin K topical cream--will improve and clear bruising
Consider pulsed dye laser treatment--it will clear the bruise in approximately 1/2 the time. Lower energies should be used.
Severe bruising after filler injection
Bruising may be the result of several diffiernt conditions. Consider using Arnica orally as wel as in topical cream or gel. Perhaps i severe enough, ti could warrant evaluation with an hematolgoc work up.
You might also like...
Bruising after silicone injections
Bruising after silicone injections can occur. Injection related bruising can be minimized by Arnica based supplements are creams before and after surgery. I recommend the Bruise-Pak chewable pills and Bruise-Stick ointment stick.
Web reference: http://www.bruisestick.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.